# SDR DALA2023061304829

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,051 hours, 23,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 PATH LIGHT AT 17 D HANGING DOWN. CORRECTIVE ACTION: RESECURED ESCAPE PATH LIGHT PER B757 AMM 33-51. OPS TEST GOOD. (4054622)
